sunbird

234d

So since taking levothyroxin I have noticed some positive changes like my hair stopped falling out. But I have gained 70 pounds and now I have high cholesterol even though I eat healthy and exercise.. The only difference in my life is that I take this medication. I recently learned that when our body converts T4 to T3 sometimes it converts it to reverse (rT3) instead and this could cause weight gain and other symptoms does anyone else know anything about this?

Levothyroxine Sodium

View all
  • Hypohelp

    221d

    You may want to switch to a t4/t3 combo with a higher amount of t3 than t4. This might help.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.